# SDR AALA201901239003

- Difficulty date: January 22, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N317PG
- Make and model: Boeing 737823
- Aircraft serial: 33344
- Aircraft time: 5,896 hours, 2,404 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lt Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LEFT LAVATORY SMOKE DETECTOR ACTIVATED, NO EVIDENCE OF SMOKE OR FIRE.  MAINTENANCE ACCOMPLISHED A SMOKE DETECTOR TEST IAW AMM 20-147-00.   PERFORMED A SATISFACTORY OPERATIONAL CHECK.
